Best Acetaminophen. Reviews July, 2020

Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count

Search only Amazon Basic Care brand name
Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count

Current price: 10 USD


Check price and availability


Height: 5.75 Inches

Length: 3.06 Inches

Width: 3.06 Inches

Weight: 0.7 Pounds

  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
  • USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
  • PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.

More Info

Kirkland Signature Extra Strength Acetaminophen 500MG Caplets (1000 Count)

Search only KIRKLAND SIGNATURE brand name
Kirkland Signature Extra Strength Acetaminophen 500MG Caplets (1000 Count)

Current price: 10.29 USD


Check price and availability


  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
  • USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
  • PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.

More Info

Basic Care Acetaminophen Extended-Release Tablets, 650 mg, Arthritis Pain, 400 Count

Search only Amazon Basic Care brand name
Basic Care Acetaminophen Extended-Release Tablets, 650 mg, Arthritis Pain, 400 Count

Current price: 17.99 USD


Check price and availability


Height: 5.5 Inches

Length: 3.064 Inches

Width: 3.064 Inches

Weight: 0.89 Pounds

  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
  • USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
  • PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
  • ARTHRITIS SYMPTOMS: Common arthritis joint symptoms include swelling, pain, stiffness and decreased range of motion. These symptoms can be mild or severe, and may progress or get worse over time.*
  • CHRONIC CONDITIONS: As the leading cause of disability in the United States, severe arthritis can result in chronic pain, inability to do daily activities and make it difficult to walk or climb stairs.* This product provides temporary relief of minor arthritis pain.
  • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
  • PURPOSE: Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever/fever reducer that can be used for the temporary relief of minor pain of arthritis.
  • ACTIVE INGREDIENT: Basic Care Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg, which compares to the active ingredient in Tylenol 8HR Arthritis Pain. Do not use with any other medications containing acetaminophen.

More Info

Tylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer, 100 ct

Search only Tylenol brand name
Tylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer, 100 ct

Current price: 10.47 USD


Check price and availability


Height: 2.02 Inches

Length: 1.98 Inches

Width: 3.87 Inches

Weight: 0.2 Pounds

  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
  • USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
  • PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
  • ARTHRITIS SYMPTOMS: Common arthritis joint symptoms include swelling, pain, stiffness and decreased range of motion. These symptoms can be mild or severe, and may progress or get worse over time.*
  • CHRONIC CONDITIONS: As the leading cause of disability in the United States, severe arthritis can result in chronic pain, inability to do daily activities and make it difficult to walk or climb stairs.* This product provides temporary relief of minor arthritis pain.
  • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
  • PURPOSE: Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever/fever reducer that can be used for the temporary relief of minor pain of arthritis.
  • ACTIVE INGREDIENT: Basic Care Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg, which compares to the active ingredient in Tylenol 8HR Arthritis Pain. Do not use with any other medications containing acetaminophen.
  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever

More Info

Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, 100 ct

Search only Tylenol brand name
Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever &  Fever Reducer, 100 ct

Current price: 9.15 USD


Check price and availability


Height: 2 Inches

Length: 3.8 Inches

Width: 2 Inches

Weight: 0.02282445798486 Pounds

  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
  • USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
  • PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
  • ARTHRITIS SYMPTOMS: Common arthritis joint symptoms include swelling, pain, stiffness and decreased range of motion. These symptoms can be mild or severe, and may progress or get worse over time.*
  • CHRONIC CONDITIONS: As the leading cause of disability in the United States, severe arthritis can result in chronic pain, inability to do daily activities and make it difficult to walk or climb stairs.* This product provides temporary relief of minor arthritis pain.
  • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
  • PURPOSE: Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever/fever reducer that can be used for the temporary relief of minor pain of arthritis.
  • ACTIVE INGREDIENT: Basic Care Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg, which compares to the active ingredient in Tylenol 8HR Arthritis Pain. Do not use with any other medications containing acetaminophen.
  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 100-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever

More Info

Basic Care Rapid Release Pain Relief, Acetaminophen Caplets 500 mg, Extra Strength Pain Reliever and Fever Reducer, 400 Count

Search only Amazon Basic Care brand name
Basic Care Rapid Release Pain Relief, Acetaminophen Caplets 500 mg, Extra Strength Pain Reliever and Fever Reducer, 400 Count

Current price: 11.98 USD


Check price and availability


Height: 5.3 Inches

Length: 2.88 Inches

Width: 2.88 Inches

Weight: 0.7 Pounds

  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
  • USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
  • PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
  • ARTHRITIS SYMPTOMS: Common arthritis joint symptoms include swelling, pain, stiffness and decreased range of motion. These symptoms can be mild or severe, and may progress or get worse over time.*
  • CHRONIC CONDITIONS: As the leading cause of disability in the United States, severe arthritis can result in chronic pain, inability to do daily activities and make it difficult to walk or climb stairs.* This product provides temporary relief of minor arthritis pain.
  • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
  • PURPOSE: Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever/fever reducer that can be used for the temporary relief of minor pain of arthritis.
  • ACTIVE INGREDIENT: Basic Care Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg, which compares to the active ingredient in Tylenol 8HR Arthritis Pain. Do not use with any other medications containing acetaminophen.
  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 100-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • FOR ADULTS: Basic Care Rapid Release Pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over
  • EXTRA STRENGTH: These extra strength caplets are made for fast relief, with 500 mg of acetaminophen The package features a child-resistant cap
  • ACETAMINOPHEN PAIN RELIEF: Aspirin and caffeine free This product is a gluten free pain reliever and fever reducer
  • EFFECTIVE: This product temporarily relieves minor aches and pains due to headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache and premenstrual and menstrual cramps Also temporarily reduces fever
  • ACTIVE INGREDIENT: Basic Care Rapid Release Acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer Compare to Tylenol Extra Strength Rapid Release Gels active ingredient

More Info

Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain, 100 ct

Search only Tylenol brand name
Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain, 100 ct

Current price: 10.47 USD


Check price and availability


Height: 3.84 Inches

Length: 2.22 Inches

Width: 2.22 Inches

Weight: 0.06 Pounds

  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
  • USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
  • PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
  • ARTHRITIS SYMPTOMS: Common arthritis joint symptoms include swelling, pain, stiffness and decreased range of motion. These symptoms can be mild or severe, and may progress or get worse over time.*
  • CHRONIC CONDITIONS: As the leading cause of disability in the United States, severe arthritis can result in chronic pain, inability to do daily activities and make it difficult to walk or climb stairs.* This product provides temporary relief of minor arthritis pain.
  • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
  • PURPOSE: Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever/fever reducer that can be used for the temporary relief of minor pain of arthritis.
  • ACTIVE INGREDIENT: Basic Care Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg, which compares to the active ingredient in Tylenol 8HR Arthritis Pain. Do not use with any other medications containing acetaminophen.
  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 100-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • FOR ADULTS: Basic Care Rapid Release Pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over
  • EXTRA STRENGTH: These extra strength caplets are made for fast relief, with 500 mg of acetaminophen The package features a child-resistant cap
  • ACETAMINOPHEN PAIN RELIEF: Aspirin and caffeine free This product is a gluten free pain reliever and fever reducer
  • EFFECTIVE: This product temporarily relieves minor aches and pains due to headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache and premenstrual and menstrual cramps Also temporarily reduces fever
  • ACTIVE INGREDIENT: Basic Care Rapid Release Acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer Compare to Tylenol Extra Strength Rapid Release Gels active ingredient
  • Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever
  • These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed
  • Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those due to arthritis, joint ache, muscle aches, backache, headache, toothache, the common cold, and pre-menstrual and menstrual cramps
  • Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours
  • 100-count bottle of Tylenol 8 Hour Arthritis Pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains

More Info

Major Acetaminophen 325 mg Tablets 100 Count

Search only Major brand name
Major Acetaminophen 325 mg Tablets 100 Count

Current price: 4.49 USD


Check price and availability


  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
  • USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
  • PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
  • ARTHRITIS SYMPTOMS: Common arthritis joint symptoms include swelling, pain, stiffness and decreased range of motion. These symptoms can be mild or severe, and may progress or get worse over time.*
  • CHRONIC CONDITIONS: As the leading cause of disability in the United States, severe arthritis can result in chronic pain, inability to do daily activities and make it difficult to walk or climb stairs.* This product provides temporary relief of minor arthritis pain.
  • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
  • PURPOSE: Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever/fever reducer that can be used for the temporary relief of minor pain of arthritis.
  • ACTIVE INGREDIENT: Basic Care Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg, which compares to the active ingredient in Tylenol 8HR Arthritis Pain. Do not use with any other medications containing acetaminophen.
  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 100-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • FOR ADULTS: Basic Care Rapid Release Pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over
  • EXTRA STRENGTH: These extra strength caplets are made for fast relief, with 500 mg of acetaminophen The package features a child-resistant cap
  • ACETAMINOPHEN PAIN RELIEF: Aspirin and caffeine free This product is a gluten free pain reliever and fever reducer
  • EFFECTIVE: This product temporarily relieves minor aches and pains due to headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache and premenstrual and menstrual cramps Also temporarily reduces fever
  • ACTIVE INGREDIENT: Basic Care Rapid Release Acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer Compare to Tylenol Extra Strength Rapid Release Gels active ingredient
  • Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever
  • These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed
  • Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those due to arthritis, joint ache, muscle aches, backache, headache, toothache, the common cold, and pre-menstrual and menstrual cramps
  • Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours
  • 100-count bottle of Tylenol 8 Hour Arthritis Pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains
  • Fever Reducer
  • Pain Reliever

More Info

Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count

Search only Amazon Basic Care brand name
Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count

Current price: 6.98 USD


Check price and availability


Weight: 0.78 Pounds

  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
  • USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
  • PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
  • ARTHRITIS SYMPTOMS: Common arthritis joint symptoms include swelling, pain, stiffness and decreased range of motion. These symptoms can be mild or severe, and may progress or get worse over time.*
  • CHRONIC CONDITIONS: As the leading cause of disability in the United States, severe arthritis can result in chronic pain, inability to do daily activities and make it difficult to walk or climb stairs.* This product provides temporary relief of minor arthritis pain.
  • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
  • PURPOSE: Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever/fever reducer that can be used for the temporary relief of minor pain of arthritis.
  • ACTIVE INGREDIENT: Basic Care Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg, which compares to the active ingredient in Tylenol 8HR Arthritis Pain. Do not use with any other medications containing acetaminophen.
  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 100-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • FOR ADULTS: Basic Care Rapid Release Pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over
  • EXTRA STRENGTH: These extra strength caplets are made for fast relief, with 500 mg of acetaminophen The package features a child-resistant cap
  • ACETAMINOPHEN PAIN RELIEF: Aspirin and caffeine free This product is a gluten free pain reliever and fever reducer
  • EFFECTIVE: This product temporarily relieves minor aches and pains due to headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache and premenstrual and menstrual cramps Also temporarily reduces fever
  • ACTIVE INGREDIENT: Basic Care Rapid Release Acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer Compare to Tylenol Extra Strength Rapid Release Gels active ingredient
  • Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever
  • These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed
  • Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those due to arthritis, joint ache, muscle aches, backache, headache, toothache, the common cold, and pre-menstrual and menstrual cramps
  • Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours
  • 100-count bottle of Tylenol 8 Hour Arthritis Pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains
  • Fever Reducer
  • Pain Reliever
  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
  • USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over.
  • Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
  • ACTIVE INGREDIENT: Amazon Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.

More Info

ValuMeds PM Pain Reliever and Nighttime Sleep Aid (375-Caplets) Acetaminophen 500mg | Fast-Acting Relief for Headaches, Minor Aches | Non-Habit Forming

Search only ValuMeds brand name
ValuMeds PM Pain Reliever and Nighttime Sleep Aid (375-Caplets) Acetaminophen 500mg | Fast-Acting Relief for Headaches, Minor Aches | Non-Habit Forming

Current price: 14.99 USD


Check price and availability


  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
  • USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
  • PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
  • ARTHRITIS SYMPTOMS: Common arthritis joint symptoms include swelling, pain, stiffness and decreased range of motion. These symptoms can be mild or severe, and may progress or get worse over time.*
  • CHRONIC CONDITIONS: As the leading cause of disability in the United States, severe arthritis can result in chronic pain, inability to do daily activities and make it difficult to walk or climb stairs.* This product provides temporary relief of minor arthritis pain.
  • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
  • PURPOSE: Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever/fever reducer that can be used for the temporary relief of minor pain of arthritis.
  • ACTIVE INGREDIENT: Basic Care Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg, which compares to the active ingredient in Tylenol 8HR Arthritis Pain. Do not use with any other medications containing acetaminophen.
  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 100-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • FOR ADULTS: Basic Care Rapid Release Pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over
  • EXTRA STRENGTH: These extra strength caplets are made for fast relief, with 500 mg of acetaminophen The package features a child-resistant cap
  • ACETAMINOPHEN PAIN RELIEF: Aspirin and caffeine free This product is a gluten free pain reliever and fever reducer
  • EFFECTIVE: This product temporarily relieves minor aches and pains due to headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache and premenstrual and menstrual cramps Also temporarily reduces fever
  • ACTIVE INGREDIENT: Basic Care Rapid Release Acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer Compare to Tylenol Extra Strength Rapid Release Gels active ingredient
  • Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever
  • These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed
  • Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those due to arthritis, joint ache, muscle aches, backache, headache, toothache, the common cold, and pre-menstrual and menstrual cramps
  • Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours
  • 100-count bottle of Tylenol 8 Hour Arthritis Pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains
  • Fever Reducer
  • Pain Reliever
  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
  • USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over.
  • Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
  • ACTIVE INGREDIENT: Amazon Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
  • Non-Habit Forming – This sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Consult a doctor for details.
  • Easy-to-Swallow Caplets – A small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.
  • Extra Strength Support – ValuMeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.
  • Deep, Restful Sleep – Also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
  • Relieve Pain Fast – Formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, joint, headache, and arthritis pain quickly.

More Info

1    2    3    4    5    6    7    8    9    10